MAUDE Adverse Event Report: VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE
Model Number CLT-06
Medical Device Problem Codes Insufficient Device Problem Information (3190); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint an attempt was made to obtain complete event information.A search of the complaint files was completed, and no other complaints were identified with the same lot number.A review of the lot records did not identify any non-conformances or issues during the production of this particular lot.The device is being returned to vasorum ltd.Vasorum ltd have not yet received the device for examination.The implant was not implanted, and the patient was reported as stable post procedure.All available information has been placed on file in the customer complaint files of vasorum ltd.For appropriate tracking, trending and follow-up.This report is the initial report being submitted by vasorum ltd.
 
Event or Problem Description
It was reported that a physician deployed step one and two, attempted to eject the implant and the clip wouldn't detach after the lever was pushed.The delivery system and the implant was pulled out and manual pressure applied, followed by femstop application.Hemostasis was achieved.The device is being returned to vasorum ltd for inspection.
 
Event or Problem Description
It was reported that the physician deployed step one and two of a celt acd plus 6f device and attempted to eject the implant and the clip wouldn't detach after the lever was pushed.The delivery system and the implant was pulled out and manual pressure applied, followed by femstop application.Hemostasis was achieved.The patient was reported as stable post procedure.No health consequences or permanent impairment or damage.
 
Additional Manufacturer Narrative
During the processing of this complaint, attempts were made to obtain complete event information.The implant was explanted, and the patient was reported to be stable post-procedure.A search of the complaint files was completed, and no other complaints were identified involving the same lot number.The device was returned to vasorum ltd for examination by the r&d department and subsequently by the subcontract manufacturer under vasorum ltd supplier non-conformance report, sncr 020.Root cause: based on the investigations performed by both the vasorum r&d department and the subcontract manufacturer, it is considered most likely that a device to which a lower tightening torque had been applied was erroneously processed further instead of being rejected.The subcontract manufacturer's investigation concluded that this was an isolated case.All corrective and preventive actions by the subcontract manufacturer have been completed as reported under sncr 020.All available information has been placed on file in the vasorum ltd customer complaint records for appropriate tracking, trending, and follow-up.This report is being submitted by vasorum ltd as a follow-up report.Investigation findings code 4247 was used as no other feasible code was found for definition: 'problems caused by incorrect adjustment of device components during manufacturing assembly'.

Brand Name
CELT ACD PLUS VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, co. dublin D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, co. dublin D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dubln, co. dublin D24WP-W6
MDR Report Key23817089
Report Number3009984513-2025-00011
Device Sequence Number15777816
Product Code MGB
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLT-06
Device Lot Number943528
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale